# SDR SIMA20151107001

- Difficulty date: November 7, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,266 hours, 24,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EO EM53AD-1883 PART B, FOUND ONE EACH .500 INCH CRACK ON THE APU FIREWALL AROUND THE J0274 ELEC CONNECTOR.  COMPLIED WITH EO EM-53AD-1883 PART B.
